# SDR CA970926014

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- Engine: Allsn 501D13D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEFT ENGINE NOT PRODUCING POWER IN FLIGHT. ENGINE SHUTDOWN, AND AIRCRAFT RETUNED TO BASE.  UPON INITIAL INSPECTION, THERE WAS AN OIL LEAK AND THE PROPELLER HAD A SLIGHT NOSE DOWN TILT.
